# SDR AALA20100125DFW01

- Difficulty date: January 25, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 32,612 hours, 15,237 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED RIGHT HYDRAULIC SYSTEM QUANTITY LOSS.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT MAIN GEAR ACTUATING CYLINDER SWIVEL GLAND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
